# SDR QXEA2015062300333

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 33,083 hours, 34,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 15, PN 85338210-115 REQUIRES REPLACEMENT.  REMOVED SEAT TRACK, PN:85338210-115, REF SRM 51-42-05, STEP 4.E, SRM 51-41-00, SRM 51-40-15, STEP 6M.  INSTALLED NEW SEAT TRACK, PN:85338210-115 IAW SRM 51-41-00, SRM 51-42-05, SRM 15-40-15 AND DWG 85338201. LOCATED AND DRILLED NEW SEAT TRACK, PN:85338210-115, REF SRM 51-40-07, STEP 5G.  LOCATED AND DRILLED SEAT TRACK AT AFT SPLICE BETWEEN SEAT TRACK NR 15 AND NR 16 IAW SRM 51-40-07.
